Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On norco and morphine. When will the effects relieve my system?

I have been on norco 10/325 for 3 years. I ran out of norco and took 9 30mg morphine over 5 days. I had tried the morphine per my doctor to see if it would work better than the norco. I didn't think it helped as much as the norco so the dr. wanted me to go back to just the norco. Got a rx for the norco and morphine from my doctor. It has been 20 days since my last dose of morphine. Will the morphine be out of my urine, blood, and hair samples? Please help...I have the tests next week. Thanks so much
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. Usually people who have been dependent to the narcotics for a long time, are put on methadone or buprenorphin. These medications have a long half life and the doctor can manage the dose you will be taking. He will decrease gradually and you will not feel any discomfort. They are secreted in the urine and also are in the blood and hair sample, but there is no concern in this regard. I wish you a good health.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor